# SDR DALA2016102507559

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 62,249 hours, 25,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN DOOR WOULDN'T ARM. SECURED THE R1 DOOR SLIDE LANYARD. GROUND CHECKED GOOD.
